按条件检索“28”条记录

已选条件: 出版年: 2016 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A Totally(Δ+1)-colorable 1-planar Graph with Girth at Least Five CSCD SCOPUS SCIE

作者:Lin SUN;Jian Liang WU;Hua CAI;

作者机构:[Sun, L] School of Mathematics, Shandong University, Ji’nan, 250100, China, Department of Mathematics, Changji University, Changji, 831100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji’nan, 250100, China;[ Cai, H] Department of Mathematics, Changji University, Changji, 831100, China

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,Vol.32,Issue.11,1337-1349

WOS被引数:1

资源类型:期刊论文

WOS:000386358400006

2. 模糊关系不等式A ?X ? B ≤ C的解 EI CSCD SCOPUS

作者:范洪彪;冯俊娥;孟敏

作者机构:[范洪彪] 山东大学数学学院, 济南, 山东 250100, 中国.;[冯俊娥] 山东大学数学学院, 济南, 山东 250100, 中国.;[孟敏] 山东大学数学学院, 济南, 山东 250100, 中国

来源:控制理论与应用,Kongzhi Lilun Yu Yingyong/Control Theory and Applications,2016,Vol.33,Issue.5,694-700

资源类型:期刊论文

3. A Multistep Scheme for Decoupled Forward-Backward Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, College of Applied Sciences, Beijing University of Technology, Beijing, 100022, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Mathematics: Theory, Methods and Applications,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2016,Vol.9,Issue.2,262-288

WOS被引数:4

资源类型:期刊论文

WOS:000377119800006

4. BSDE, path-dependent PDE and nonlinear Feynman-Kac formula CSCD SCOPUS SCIE

作者:Peng ShiGe; Wang FaLei

作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Wang Falei] Institute for Advanced Research, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.1,19-36

WOS被引数:12

资源类型:期刊论文

WOS:000367346800002

5. Approximate Representation of Bergman Submodules CSCD SCOPUS SCIE

作者:Zhao, Chong

作者机构:[Zhao, C] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2016,Vol.37,Issue.2,221-234

资源类型:期刊论文

WOS:000377678400006

6. 逆P-集合的边界特征与系统状态监测 CSCD

作者:任雪芳;张凌;史开泉

作者机构:[任雪芳] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[张凌] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2016,Vol.43,Issue.10,211-213+255

资源类型:期刊论文

7. Reflected stochastic differential equations driven by G-Brownian motion with nonlinear resistance CSCD SCOPUS SCIE

作者:Luo, Peng

作者机构:[Luo, P] School of Mathematics and Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, 78457, Germany

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,123-140

资源类型:期刊论文

WOS:000365760000009

8. A posteriori error estimates for optimal control problems constrained by convection-diffusion equations CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie

作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhou, Z] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,55-75

资源类型:期刊论文

WOS:000365760000005

9. Numerical simulations for G-Brownian motion CSCD SCOPUS SCIE

作者:Yang, Jie; Zhao, Weidong

作者机构:[Yang, J] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics & Finance Institute, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.6,1625-1643

WOS被引数:1

资源类型:期刊论文

WOS:000384560400012

10. Research on stability and Hopf bifurcation of marine ecosystem dynamics models CSCD SCOPUS SCIE

作者:Shi Honghua; Hu Long; Fang Guohong; Wei Zexun; Shen Chengcheng; Liu Yongzhi

作者机构:[Shi, H] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Hu, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Fang, G] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Wei, Z] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China;[ Shen, C] First Institute of Oceanography, State Oceanic Administration, Qingdao, 266061, China, College of Environmental Science and Engineering, Ocean University of China, Qingdao, 266100, China;[ Liu, Y] Key Laboratory of Physical Oceanography, Ocean University of China, Qingdao, 266003, China

来源:海洋学报(英文版),ACTA OCEANOLOGICA SINICA,2016,Vol.35,Issue.4,124-131

资源类型:期刊论文

WOS:000374250700016

11. Waring-Goldbach problems for unlike powers with almost equal variables CSCD SCOPUS SCIE

作者:Zhang, Meng

作者机构:[Zhang, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.2,449-460

资源类型:期刊论文

WOS:000372306400014

12. Neighbor Distinguishing Total Choice Number of Sparse Graphs via the Combinatorial Nullstellensatz CSCD SCOPUS SCIE

作者:Qu, Cun-quan; Ding, Lai-hao; Wang, Guang-hui; Yan, Gui-ying

作者机构:[Qu, C.-Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ding, L.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.-H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.-Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2016,Vol.32,Issue.2,537-548

资源类型:期刊论文

WOS:000375233700028

13. Analysis of the local discontinuous Galerkin method for the drift-diffusion model of semiconductor devices CSCD SCOPUS SCIE

作者:Liu YunXian; Shu Chi-Wang

作者机构:[Liu Yunxian] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Shu Chiwang] Division of Applied Mathematics, Brown University, Providence, 02912, USA.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.1,115-140

WOS被引数:7

资源类型:期刊论文

WOS:000367346800008

14. 基于生物特征的可搜索加密 CSCD

作者:朱斌瑞;秦静;韩斐

作者机构:[朱斌瑞] 山东大学数学学院, 济南, 山东 250100, 中国.;[秦静] 山东大学数学学院, 济南, 山东 250100, 中国.;[韩斐] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.5,78-86

资源类型:期刊论文

15. A Priori Error Estimate of Splitting Positive Definite Mixed Finite Element Method for Parabolic Optimal Control Problems CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhang, Jiansong; Guo, Hui

作者机构:[Fu Hongfei] College of Science,China University of Petroleum(qingdao), Qingdao, Shandong 266580, China.;[Zhang Jiansong] College of Science,China University of Petroleum(qingdao), Qingdao, Shandong 266580, China.;[Guo Hui] College of Science,China University of Petroleum(qingdao), Qingdao, Shandong 266580, China.;[Rui Hongxing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:高等学校计算数学学报,NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2016,Vol.9,Issue.2,215-238

WOS被引数:1

资源类型:期刊论文

WOS:000377119800004

16. Identification of hydraulic conductivity distributions in density dependent flow fields of submarine groundwater discharge modeling using adjoint-state sensitivities EI CSCD SCOPUS SCIE

作者:Hu, Bill X.; Cao YanZhao; Zhao WeiDong; Bao Feng

作者机构:[Hu Bill X] School of Water Resources and Environmental Sciences, China University of Geosciences (Beijing), Beijing 100083, China.;[Cao Yanzhao] Department of Mathematics and Statistics, Auburn University, Auburn, 36849, USA.;[Bao Feng] Department of Mathematics and Statistics, Auburn University, Auburn, 36849, USA.;[Zhao Weidong] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:中国科学. 地球科学,SCIENCE CHINA-EARTH SCIENCES,2016,Vol.59,Issue.4,770-779

资源类型:期刊论文

WOS:000372544800009

17. P-增广矩阵推理与信息的智能分解挖掘 CSCD

作者:汤积华;陈保会;史开泉

作者机构:[汤积华] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[陈保会] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.12

资源类型:期刊论文

18. Strong laws of large numbers for sub-linear expectations CSCD SCOPUS SCIE SSCI

作者:Chen ZengJing

作者机构:[Chen Zengjing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.5,945-954

WOS被引数:4

资源类型:期刊论文

WOS:000374329000010

19. 非均相复合驱数值模拟方法研究与应用 EI CSCD SCOPUS

作者:曹伟东;戴涛;于金彪;鲁统超;程爱杰;席开华

作者机构:[曹伟东] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[戴涛] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[于金彪] 中国石化胜利油田分公司勘探开发研究院, 东营, 山东 257015, 中国.;[鲁统超] 山东大学数学学院, 济南, 山东 250100, 中国.;[程爱杰] 山东大学数学学院, 济南, 山东 250100, 中国.;[席开华] 山东大学数学学院, 济南, 山东 250100, 中国

来源:石油与天然气地质,Oil and Gas Geology,2016,Vol.37,Issue.4,606-611

资源类型:期刊论文

20. 关于L-函数的问题 CSCD

作者:Hu,Peichu;Wu,Aidi

作者机构:[扈培础] 山东大学数学学院, 济南, 山东 250100, 中国.;[吴爱迪] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2016,Vol.51,Issue.6,1-15

资源类型:期刊论文

共 2 页, 28 条记录

TOP